advertisement
Question
Posted by: Nnalu | 2009-01-05

What could be wrong?

Hi Doc,around mid Sept last year a condom broke, I took the morning after pills the following day and by end of Sept I had my period.I' ve been having my periods regurlarly since then &  the last one was around 18 Dec.Since early Dec i' ve been having discomfort in my tummy, feels like a movement or something but not painful.I urinate more often &  it' s uncomfortable to sleep on my tummy or my back, my appetite has increased,but I don' t have any nausea,I took the preg test on the 03Jan &  it' s negative. What could be wong with me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nnalu
You may have a urine tract infection or an infection in the uterus - have your urine tested at your GP or clinic? Do you have a discharge or painful sex? This could be signs of an uterus infection.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement